Some remarks on conformally symmetric Riemannian spaces
Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 121-123
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_23_1_121_123,
author = {E. G{\l}odek},
title = {Some remarks on conformally symmetric {Riemannian} spaces},
journal = {Colloquium Mathematicum},
pages = {121--123},
year = {1971},
volume = {23},
number = {1},
doi = {10.4064/cm-23-1-121-123},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-1-121-123/}
}
E. Głodek. Some remarks on conformally symmetric Riemannian spaces. Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 121-123. doi: 10.4064/cm-23-1-121-123
Cité par Sources :